# SDR AU960473

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 300608
- Condition: Failed
- Location: Lg Wheel/Brake S
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN WHEEL TYRE RETAINING BEAD HAD SEPARATED FROM THE INNER WHEEL HALF
